# SDR ZZDA2010065

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN CUSP WEB, STA 484 TO 503, LONG 18R, CORROSION.  ACCOMPLISHED CABIN CUSP WEB DOUBLER REPAIR PER B717 SRM 51-41-02 AND BOEING DWG SG09530003.
